# SDR CALA2016032900196

- Difficulty date: March 29, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 19,271 hours, 6,510 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL 380 LE FLAP TRANSIT LIGHT ILLUMINATED.  AFTER CONDUCTING QRH & DESCENDING TO FL 200, THE LIGHT FLICKERED ON & OFF UNTIL LEVEL AT FL 200.  LIGHT EXTINGUISHED AT FL 200.  REPLACED S1006 IAW MM 27-88-11.
